MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., ROUND BUR, 12 FLUTE F-SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG., ROUND BUR, 12 FLUTE F-SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375940012
Health Effect - Clinical Code No Information (3190)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device broke during procedure.All pieces were removed successfully.
 
Additional Manufacturer Narrative
Alleged failure: break.Probable root cause: - inadequate window profile - inadequate welding process (i.E.Plasma, inductive, gluing) - improper material strength - inadequate size selected for the application - material brittleness - excessive force applied by the user - incorrect rfid tag.The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG., ROUND BUR, 12 FLUTE F-SERIES - 4.0MM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8030863
Report Number0002936485-2018-00673
Device Sequence Number19147983
Product Code GFA
UDI-Device Identifier37613327054720
UDI-Public37613327054720
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375940012
Device Lot Number18117CE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer10/10/2018
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight112